Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2013, 1:02 PM CDT for Davidson County, Rutherford County, Wilson County, Tennessee. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 1:02 PM CDT (18:02 UTC)
- Expired
- May 21, 2013, 1:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 1:05 PM CDT | HAIL 0.88 | 2 Nne Smyrna, TN | NICKEL HAIL AT KMQY. |
| May 21, 1:07 PM CDT | TSTM WND GST 76 | 2 Nne Smyrna, TN | 66 KNOTS REPORTED AT KMQY. |
| May 21, 1:09 PM CDT | TSTM WND GST 77 | 2 Nne Smyrna, TN | 66 KNOTS REPORTED AT KMQY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS54 KOHX 211802
SVROHX
TNC037-149-189-211845-
/O.NEW.KOHX.SV.W.0059.130521T1802Z-130521T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 145 PM CDT
* AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR LA
VERGNE...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL HILL AND GLADEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3605 8632 3593 8644 3589 8657 3605 8667
3616 8644
TIME...MOT...LOC 1802Z 248DEG 17KT 3600 8652
$$
FORECASTER:
112 follow-up statements
363
WWUS54 KOHX 211821
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
121 PM CDT TUE MAY 21 2013
TNC037-211831-
/O.CAN.KOHX.SV.W.0059.000000T0000Z-130521T1845Z/
DAVIDSON TN-
121 PM CDT TUE MAY 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3605 8632 3599 8637 3593 8644 3589 8657
3605 8655 3616 8644
TIME...MOT...LOC 1821Z 248DEG 17KT 3603 8642
$$
TNC149-189-211845-
/O.CON.KOHX.SV.W.0059.000000T0000Z-130521T1845Z/
RUTHERFORD TN-WILSON TN-
121 PM CDT TUE MAY 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WILSON
AND NORTH CENTRAL RUTHERFORD COUNTIES UNTIL 145 PM CDT...
AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF WALTERHILL...OR
12 MILES NORTH OF MURFREESBORO...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SMYRNA AND GLADEVILLE.
LAT...LON 3605 8632 3599 8637 3593 8644 3589 8657
3605 8655 3616 8644
TIME...MOT...LOC 1821Z 248DEG 17KT 3603 8642
$$
27659
WWUS54 KOHX 211830
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 PM CDT TUE MAY 21 2013
TNC149-189-211841-
/O.CAN.KOHX.SV.W.0059.000000T0000Z-130521T1845Z/
RUTHERFORD TN-WILSON TN-
130 PM CDT TUE MAY 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILSON AND NORTH
CENTRAL RUTHERFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3605 8632 3599 8637 3593 8644 3589 8657
3605 8655 3616 8644
TIME...MOT...LOC 1831Z 248DEG 17KT 3605 8637
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:12 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 21, 10:12 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1012 AM CDT TUE MAY 21 2013 .UPDATE... UPPER LOW SPINNING OVER THE TX PANHANDLE WILL BE THE MAIN WEATHER MAKER ACROSS THE SOUTHERN CONUS TODAY...INCLUDING MIDDLE TN. DOWNSTREAM OF THIS UPPER LOW IS A BOUNDARY LIT UP WITH CONVECTION FROM SRN OK TO WRN TN. THESE CONVECTIVE COMPLEXES WILL CONTINUE TO PUSH EAST-NORTHEAST BUT THEY SHOULD WEAKEN DUE TO DECENT WARMING ALOFT ACROSS MIDDLE TN. NOT EXPECTING ANY TYPE OF SEVERE WEATHER CHANCES UNTIL AT LEAST THIS AFTERNOON. SPEAKING OF THIS AFTERNOON...PROGGED SOUNDINGS ACROSS SOUTHERN MIDDLE TN INDICATE QUITE A BIT OF INSTABILITY. HOWEVER...WINDS ARE STILL VERY WEAK AND WITH A OVERLY-MOIST SOUNDING...ANY STORM THAT DEVELOPS THIS AFTERNOON WOULD LIKELY BE OF THE PULSE NATURE WITH TORRENTIAL RAINFALL AND POSSIBLY ISOLATED DAMAGING WINDS. THE BIGGER SEVERE WEATHER THREAT WILL COME OVERNIGHT INTO WEDNESDAY MORNING...WHERE STORMS WILL DEVELOP THIS AFTERNOON ACROSS THE SRN PLAINS AND PUSH EAST QUICKLY OVERNIGHT. THE LOW-LEVEL JET WILL KICK INTO GEAR BETWEEN 6-12Z...AND ANY STORMS NEARING THE TN RIVER AT THAT TIME WILL PROVIDE THE BEST CHANCE FOR SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. REALLY THINK THAT HEAVY RAINFALL AND ISOLATED DAMAGING WINDS ARE OUR BIGGEST CONCERNS THROUGH 18Z TOMORROW...AND STORMS TOWARDS THE DAWN HOUR COULD PROVIDE AN ADDED ISOLATED HAIL THREAT AS WELL. AT THIS TIME...THE TORNADO THREAT SEEMS MINIMAL BUT WE CANNOT RULE IT OUT TOWARDS MORNING WITH THE STRONGEST SHEAR IN PLACE. FOR THE SHORT TERM...LOWERED POPS OVER ERN MIDDLE TN AND INCREASED TEMPS EVERYWHERE...JUST A COUPLE DEGREES OVER THE WEST WHERE CONVECTION WILL OCCUR MIDDAY-EARLY AFTERNOON. UPDATE ALREADY SENT TO WEB. ZONE UPDATE COMING SHORTLY. && .PREV DISCUSSION... /ISSUED 321 AM CDT TUE MAY 21 2013/ SHORT TERM... RADAR IMAGERY THIS MORNING SHOWS AN EXTENSIVE LINE OF SHOWERS AND THUNDERSTORMS FROM THE GREAT LAKES SOUTHWARD INTO WESTERN TENNESSEE...WITH ACTIVITY NOW APPROACHING OUR WESTERN CWA BORDER. ALTHOUGH MCS HAS SHOWN AN OVERALL WEAKENING TREND...SATELLITE IMAGERY SHOWS NEW UPDRAFTS DEVELOPING ALONG LEADING EDGE OF COLD POOL WITH CLOUD TOPS COOLING. LATEST SHORT TERM MODEL GUIDANCE SUCH AS THE 4 KM WRF...HRRR...AND NSSL WRF ALL BRING ACTIVITY INTO OUR WESTERN ZONES IN A FEW HOURS BEFORE DIMINISHING LATER THIS MORNING...AND THUS WILL RAISE POPS SUBSTANTIALLY OVER GUIDANCE FOR THE PRE-FIRST AND FIRST PERIOD OF THE FORECAST. ALSO BUMPED UP CLOUD COVER AND WENT SIGNIFICANTLY BELOW MOS GUIDANCE HIGHS FOR TODAY DUE TO ANTICIPATED CLOUDS/PRECIP. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS THIS MORNING ALTHOUGH SOME GUSTY WINDS MAY OCCUR. CHANGES TO THE FORECAST ARE LIKELY DEPENDING ON HOW CURRENT ACTIVITY EVOLVES. MODELS INDICATE A SHARP SHORTWAVE TROUGH CURRENTLY SEEN ON WATER VAPOR IMAGERY OVER NEW MEXICO WILL SWING THROUGH THE SOUTHERN PLAINS TODAY...THEN ACROSS THE OHIO VALLEY AND NORTHWEST PART OF OUR FORECAST AREA TUESDAY NIGHT. EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP TO OUR WEST ACROSS ARKANSAS TUESDAY AFTERNOON...THEN SPREAD INTO WESTERN TENNESSEE AND THE NORTHWEST MID STATE TUESDAY EVENING AND ESPECIALLY AFTER MIDNIGHT TUESDAY NIGHT. SPC HAS THE NORTHWEST PART OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE STORMS TUESDAY NIGHT...GENERALLY ALONG AND WEST OF A LINE FROM WAYNESBORO TO SPRINGFIELD. APPEARS BEST CHANCE FOR ANY SEVERE WEATHER IN OUR CWA WILL BE IN THE 03Z-12Z TIMEFRAME AS SHORTWAVE TROUGH AXIS MOVES ACROSS...BUT NOCTURNAL TIMING MAY REDUCE THE SEVERE POTENTIAL. FORECAST SOUNDINGS DO SHOW SUBSTANTIAL MLCAPE AND MODERATE DEEP LAYER SHEAR TUESDAY NIGHT...WHICH SUGGESTS POTENTIAL FOR A LOWER END THREAT OF SOME DAMAGING WINDS OR LARGE HAIL. HOWEVER...ANY TORNADO THREAT APPEARS VERY LOW IN OUR FORECAST AREA. MUCH BETTER CHANCES FOR SEVERE STORMS WILL EXIST TO OUR WEST ACROSS ARKANSAS TUESDAY AFTERNOON/EVENING. NOTE THAT MUCH OF THE CWA EAST OF I-65 WILL REMAIN DRY DURING THIS TIME PERIOD. AS SHORTWAVE EXITS THE REGION ON WEDNESDAY...A COLD FRONT WILL PUSH EASTWARD ACROSS THE MID STATE WITH ADDITIONAL SHOWERS AND STORMS ANTICIPATED THROUGH THE DAY. ACTIVITY WILL END FROM WEST TO EAST WEDNESDAY NIGHT AS MUCH COOLER AND DRIER AIR FILTERS IN. BELOW NORMAL TEMPERATURES ARE THEN ANTICIPATED OVER THE WEEKEND AS NORTHWEST FLOW BUILDS IN ALOFT...WITH LOWS IN THE 40S/50S AND HIGHS IN THE 70S. MID STATE LOOKS TO STAY IN A NORTHWEST FLOW PATTERN THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH A GRADUAL WARMING TREND...BUT MAJOR DIFFERENCES EXIST BETWEEN THE GFS/ECMWF NEXT WEEK REGARDING PRECIP CHANCES WITH GFS COMPLETELY DRY BUT ECMWF SHOWING DAILY POPS. HAVE TRENDED TOWARDS THE GFS FOR NOW BUT NOTE THAT EXTENDED FORECAST IS LOW CONFIDENCE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AL
Hazardous weather outlook, May 21, 12:50 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1250 PM CDT TUE MAY 21 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-221300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1250 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY AND TONIGHT. AN AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE MID STATE WILL PRODUCE VERY HEAVY RAINFALL...GUSTY WINDS AND DEADLY LIGHTNING. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO QUARTER SIZE AND WINDS UP TO 60 MPH. LATER TONIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL SWING ACROSS THE REGION. ADDITIONAL SHOWERS AND STORMS SPREADING INTO THE AREA OVERNIGHT COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE NEEDED TODAY INTO TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Special weather statement, May 21, 12:26 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT TUE MAY 21 2013
TNZ062-211815-
RUTHERFORD-
1226 PM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD COUNTY...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTHEAST
AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MURFREESBORO...WALTERHILL AND
LASCASSAS.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3599 8633 3597 8627 3590 8615 3587 8617
3573 8643 3585 8659 3602 8637
11Special weather statement, May 21, 12:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1244 PM CDT TUE MAY 21 2013 TNZ007>009-027>029-059-062-211830- DAVIDSON-MACON-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-WILLIAMSON- WILSON- 1244 PM CDT TUE MAY 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...ROBERTSON... RUTHERFORD...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES... AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO NOLENSVILLE...MOVING EAST AT 25 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 3656 8619 3582 8627 3580 8683 3654 8675 11
Local storm report, May 21, 12:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL MURFREESBORO 35.85N 86.39W
05/21/2013 E0.70 INCH RUTHERFORD TN EMERGENCY MNGR
PEA SIZE HAIL UP TO DIME SIZE HAIL AT THE EOC
&&
EVENT NUMBER OHX1300418
ALSpecial weather statement, May 21, 12:58 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1258 PM CDT TUE MAY 21 2013
TNZ008-009-028>030-062>064-211845-
CANNON-DE KALB-MACON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILSON-
1258 PM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB...MACON...
RUTHERFORD...SMITH...SUMNER...TROUSDALE AND WILSON COUNTIES...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
WESTMORELAND TO LEBANON TO 7 MILES SOUTHWEST OF MURFREESBORO...MOVING
EAST AT 25 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3663 8596 3663 8588 3662 8587 3617 8594
3575 8607 3580 8654 3617 8632 3664 8629
3664 8596
BCLocal storm report, May 21, 1:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
05/21/2013 DAVIDSON TN EMERGENCY MNGR
OVER 25 REPORTS OF TREES AND POWERLINES DOWN CITYWIDE
REPORTED FROM OEM
&&
EVENT NUMBER OHX1300419
ALLocal storm report, May 21, 1:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL LA VERGNE 36.00N 86.57W
05/21/2013 E0.70 INCH RUTHERFORD TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1300420
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:57 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 48 min |
| May 21, 4:40 AM CDT | Special Weather Statement | OHX | Benton, Houston, Montgomery, Stewart | 50 min |
| May 21, 4:51 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery, Robertson | 39 min |
| May 21, 6:04 AM CDT | Special Weather Statement | OHX | Hickman | 41 min |
| May 21, 10:20 AM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 40 min |
| May 21, 11:01 AM CDT | Special Weather Statement | OHX | Benton, Dickson, Hickman, Houston, Humphreys | 44 min |
| May 21, 11:21 AM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 39 min |
| May 21, 11:43 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 47 min |
| May 21, 11:55 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 50 min |
| May 21, 12:05 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 40 min |
| May 21, 12:26 PM CDT | Special Weather Statement | OHX | Rutherford | 49 min |
| May 21, 12:31 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 44 min |
| May 21, 12:44 PM CDT | Special Weather Statement | OHX | Davidson, Rutherford, Sumner, Wilson | 46 min |
| May 21, 12:50 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 40 min |
| May 21, 12:51 PM CDT | Severe Thunderstorm Warning | OHX | Trousdale, Wilson | 24 min |
| May 21, 12:58 PM CDT | Special Weather Statement | OHX | Cannon, Macon, Rutherford, Smith, Trousdale, Wilson | 47 min |
| May 21, 1:15 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 45 min |
| May 21, 1:26 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 3 more | 34 min |
| May 21, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 47 min |
| May 21, 1:45 PM CDT | Special Weather Statement | OHX | Grundy, Van Buren, White | 45 min |
| May 21, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 45 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, White | 32 min |
| May 21, 2:05 PM CDT | Special Weather Statement | OHX | Cannon, Coffee, Warren | 25 min |
| May 21, 2:29 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Van Buren | 46 min |
| May 21, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 35 min |
| May 21, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett | 45 min |
| May 21, 3:04 PM CDT | Flash Flood Warning | OHX | Cumberland, Van Buren, White | 3 hr |
| May 21, 3:08 PM CDT | Special Weather Statement | OHX | Grundy | 22 min |
| May 21, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 47 min |
| May 21, 6:38 PM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 37 min |
| May 21, 6:55 PM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 20 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.